# SDR HEEA0012833

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 23356
- Condition: Defective
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FUEL PRESSURE WILL NOT TURN ON MASTER CAUTION LIGHT.
